OT medical staff: Severe stomach pains and medication
Return to Board  •  Menu  •  Bottom  Page 1 of 2  
Message
OT medical staff: Severe stomach pains and medication
Posted by heehaw on 2/15 at 1:15 am
For the past hour and a half or so I have severe pains in my upper abdomen.

About a hour ago I took a metronidazole. However, I meant to take a dicyclomine. Is it okay if I go ahead and take the dicyclomine still?



Reply  •  Back to Top
Posted by toosleaux on 2/15 at 1:16 am to heehaw
Taco Bell huh?


Reply  •  Back to Top
Posted by TigersSEC2010 on 2/15 at 1:19 am to heehaw
You should shoot off your weiner.


Reply  •  Back to Top
Posted by FiddleHead on 2/15 at 1:29 am to heehaw
Appendix?


Reply  •  Back to Top
Posted by Bond... James Bond on 2/15 at 1:36 am to FiddleHead
quote:

Fiddlehead


Your appendix is not in your upper abdomen



Reply  •  Back to Top
Posted by FiddleHead on 2/15 at 1:39 am to Bond... James Bond

I am very ignorant on this topic



Reply  •  Back to Top
Posted by Jim Rockford on 2/15 at 1:43 am to Bond... James Bond
quote:

Your appendix is not in your upper abdomen


Sounds like a gallbladder to me.

*I have no medical training, but my gallbladder acts up from time to time.



Reply  •  Back to Top
Posted by Bond... James Bond on 2/15 at 1:47 am to FiddleHead
Also some abdominal discomfort is normal for both of these medications but if you have a high level of pain your gonna want to call the doctor that prescribed it and explain what happened. He will let you know what your next appropriate action should be.


Reply  •  Back to Top
Posted by Bond... James Bond on 2/15 at 1:49 am to Jim Rockford
quote:

Jim Rockford


Your right. I'm not completely sure on this but I think that upper abdominal pain on the left side indicates gallbladder dysfunction



Reply  •  Back to Top
Posted by Carson123987 on 2/15 at 1:49 am to Bond... James Bond
hey chris


Reply  •  Back to Top
Posted by SuperSaint on 2/15 at 1:54 am to heehaw
(no message)


Reply  •  Back to Top
Posted by beejon on 2/15 at 2:03 am to heehaw
quote:

For the past hour and a half or so I have severe pains in my upper abdomen.


Had that a couple of weeks ago. Lasted about 12 hours, very painful. It finally went away...all I took was Tums, which didn't help at all.



Reply  •  Back to Top
Posted by Tigerlaff on 2/15 at 2:05 am to beejon
I still can't believe people come here for this.


Reply  •  Back to Top
Posted by Ba Ba Boooey on 2/15 at 2:47 am to heehaw
There is no interaction bw flagyl and dicyclomine however both can cause further abdominal pain. Do not drink alcohol for next 36-48 hours bc it will cause vomiting from an interaction with the metronidazole. Dicyclomine will help with cramping. Do you have IBS/IBD, constant diverticulitis flare ups?

ETA I am a pharmacist not just some OT expert lol


This post was edited on 2/15 at 2:50 am

Reply  •  Back to Top
Posted by Cholo on 2/15 at 2:53 am to Ba Ba Boooey
You're fricked. Make sure your life insurance policy is updated.


Reply  •  Back to Top
Posted by 3xlsugrad on 2/15 at 6:46 am to heehaw
This is most likely referred pain from your testicles. You will need to have them removed as soon as possible. Good luck.


Reply  •  Back to Top
Posted by LSU alum wannabe on 2/15 at 7:22 am to 3xlsugrad
Next time take things slow....

Start with a Tums or Gas-X

Why reach straight for antibiotics?



Reply  •  Back to Top
Posted by VABuckeye on 2/15 at 7:46 am to heehaw
Instead of self medicating a problem that you are clueless about why don't you get your arse in to a doctor to find out a) what it is and b) what medications you should be taking if any.


Reply  •  Back to Top
Posted by Stingray on 2/15 at 8:17 am to VABuckeye
You have a terrible case of could be anything. Sorry.


Reply  •  Back to Top
Posted by WAR TIGER on 2/15 at 8:33 am to heehaw
Where is the pain in your upper abdomen?
Is it more to the left, more to the right or center?

Also, did the pain begin after you ate something?
Especially if it was fatty food?

Finally, is the pain radiating? To your back?

It is not your appendix. That would be pain in the lower right part of your stomach.



Reply  •  Back to Top  •  Refresh
Return to Board
Jump to Page   

           Page 1 of 2           

 

 Message Boards
 Tiger Rant
 Recruiting Board
 SEC Rant
 Saints Talk
 Pelicans Talk
 More Sports Board
 Soccer Board
 O-T Lounge
 Tech Board
 Outdoor Board
 Movie/TV Board
 Music Board
 Political Talk
 Money Talk
 Fark Board
 Gaming Board
 Fantasy Sports
 Food and Drink Board
 Ticket Exchange
 Help Board
 

 News
 LSU
 More Sports
 Sports Lite
 

 Other Options
 >> Search
 

 SECRant.com Links
 SEC Rant
 SEC Recruiting
 SEC Tickets
 Off-Topic Board
 

 Geaux.com Dining Guide
 New Orleans
 Baton Rouge
 

 Site Features (Full Version)
 Home Page
 LSU Football Schedule
 Pick'em Home Page
 
Back to top
Sign In 
View in: Desktop
Copyright ©2014 TigerDroppings.com.